Instrumental Variable Estimation of Nonlinear Errors-in-Variables Models
Susanne Schennach
Econometrica, 2007, vol. 75, issue 1, 201-239
Abstract:
This paper establishes that instruments enable the identification of nonparametric regression models in the presence of measurement error by providing a closed form solution for the regression function in terms of Fourier transforms of conditional expectations of observable variables. For parametrically specified regression functions, we propose a root n consistent and asymptotically normal estimator that takes the familiar form of a generalized method of moments estimator with a plugged-in nonparametric kernel density estimate. Both the identification and the estimation methodologies rely on Fourier analysis and on the theory of generalized functions. The finite-sample properties of the estimator are investigated through Monte Carlo simulations. Copyright The Econometric Society 2007.
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (72)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2007.00736.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Instrumental Variable Estimation of Nonlinear Errors-in-Variables Models (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:75:y:2007:i:1:p:201-239
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().